I have been on the implant for 33 days now. I got it September 12th at the end of my period and I didn't have another period till the 28 of the same month. I was supposed to start on the 9th of October but it came early. I have been on it ever since but for the most part, it's very light. The cramps hurt a lot here and there and so do my breast(which is a common side effect obviously ). It's driving me nuts and I miss not being on my period and its just lasting to long for me. Iv been having mood swings and depressed mood and my bf has realized it to... I don't wanna switch to a different birth control but I wanna give this a shot but I'm really concerned about my period ever going to stop eventually? Please help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Aug 2015 • 1 answer
Posted 15 Apr 2016 • 0 answers
Posted 16 May 2016 • 1 answer
Posted 23 Mar 2017 • 0 answers
Posted 1 day 2 hours ago • 0 answers